MathSciNet Relay Station
MathSciNet bibliographic data
MR879693 30C75 (30C85)
Miller, Sanford S.; Mocanu, Petru T. Differential subordinations and inequalities in the complex plane. J. Differential Equations 67 (1987), no. 2, 199–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement